# SDR USAA950306

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Boeing 727247
- Aircraft serial: 21393
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE EMERGENCY LIGHTS AT ROW 15ABC WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT ASSEMBLY.  OPERATIONS CHECKED GOOD.  (W)
